Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda et Addendum


Journal: Math. Comp. 1 (1943), 132
DOI: https://doi.org/10.1090/S0025-5718-43-99055-6
Original Article: Math. Comp. 1 (1943), 3-23.
Original Article: Math. Comp. 1 (1943), 45-56.
Original Article: Math. Comp. 1 (1943), 69-75.
Original Article: Math. Comp. 1 (1943), 85-92.
Original Article: Math. Comp. 1 (1943), 69-75.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-43-99055-6
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society